# SDR AALA20110820BOS01

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 38,196 hours, 9,786 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Faulted
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED DURING CLIMBOUT SPOILER LIGHT ON OVERHEAD AND EICAS MESSAGE.  NO ROLL CONTROL PROBLEMS OR FLIGHT CONTROL ISSUES REPORTED.  FLIGHT RETURNED BOS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 SPOILER POWER CONTROL MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
